MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOL2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOL2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 03039773190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable chol2 cholesterol gen.2 results from 1 patient on a cobas 6000 c501 module.The customer suspects that there is an interfering factor in the patient sample.On (b)(6) 2023, the customer initially received a cholesterol result of 913 mg/dl with a flag indicating that the value was above the measuring range of the assay.After automatic dilution, the result was 892 mg/dl.A 1:20 manual dilution was performed and the result was around 1000 mg/dl.On (b)(6) 2023, another sample was collected and it gave a cholesterol result of 941 mg/dl with a flag indicating that the value was above the measuring range of the assay.After automatic dilution, the result was 996 mg/dl.A 1:20 manual dilution was performed and the result was around 1000 mg/dl.The results were reported outside of the laboratory.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
Calibration was last performed on 19-dec-2022.Qc recovery data was acceptable on both days of the event.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation found that the customer has non-roche reagents on the analyzer which may cause unknown carry-over interference.The investigation also found that the gear pump head has never been replaced on the analyzer.The investigation is ongoing.
 
Additional Manufacturer Narrative
It was found that the customer was making a 1:20 dilution of the patient samples to reduce potential interference.Per product labeling, "determine samples having higher concentrations via the rerun function.Dilution of samples via the rerun function is a 1:10 dilution.Results from samples diluted using the rerun function are automatically multiplied by a factor of 10." the investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
CHOL2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16287066
Report Number1823260-2023-00329
Device Sequence Number5020101
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number03039773190
Device Lot Number65785501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLOR.; ASPIRIN.; CONCOR.; EMPAZA.; GALVUS.; URSOFALK.
Patient SexMale